# SDR DXTA200500866

- Difficulty date: July 26, 2005
- Submitted: July 27, 2005
- Operation: Air carrier
- Aircraft: N936QS
- Make and model: Cessna 750
- Aircraft serial: 7500036
- Aircraft time: 7,159 hours, 4,550 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DESCENDING THROUGH APPROXIMATELY 37000 FT WINDSHIELD HEAT INOP RT CAS MESSAGE ILLUMINATED SHORTLY AFTERWARDS A LAMINATE LAYER OF THE RIGHT WINDSHIELD SHATTERED.  ITEM IS UNDER INVESTIGATION.
